# SDR UALA2013070904783

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 43,526 hours, 10,439 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 263
- Condition: Failed
- Location: Lt Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LT ENGINE START, LT EICAS COMPUTER FAILED.  R & R LT EICAS COMPUTER IAW AMM. SOFTWARE LOADED, OPS CHECKED GOOD.
